# SDR SWAA2025030693494

- Difficulty date: February 5, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 55,569 hours, 28,876 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT FWD WET AREA BS394 LBL13 WL208. MARKED<[01] REMOVED AND INSTALLED NEW INTERCOSTAL AT FWD WET AREA BS394 LBL13 WL208 PER REF SRM 51-40-02 AND DWG NBR 143A5400;[02] CORRECTIVE ACTION COMPLETED.
